# SDR SWAA2022082332989

- Difficulty date: July 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81215
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS807+4 RBL20. / [01] CORRECTED STEPS 1 & 2.;[02] REMOVED CORROSION ON WEB AT AFT CARGO BAY BS 807+4 RBL 20 IAW SRM 51-10-02 MEASURES: L=1' W=1'    REQUIRES NDT FOR REMAINING THICKNESS;[03] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2.  REMAINING MATERIAL THICKNESS IS 0.052' ADJACENT TO 0.056'.  EQUIP USED: -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[04] EVALUATE DAMAGE: ORIGINAL THICKNESS IS 0.056' PER SRM 53-60-15-01-1 IDENTIFICATION; MAX MAT LOSS AREA IS L= 1' W= 1' XD= .007' REMAINING THICKNESS= 0.049' FOUND TO BE OUT LIMITS; REWORKED AREAS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE;[05] THIS TARJET ACCOMPLISH WITH CARD TTG8Q00DR65P;[06] CORRECTED; THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00DR65P;[07] VERIFIED STEPS 1 AND 2; CORRECTIVE ACTION 6 AND VERIFIED MEASUREMENT TABLE.
